I need your encouragement, PLEASE..............

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hekofaride
Regular Member


Date Joined Jan 2009
Total Posts : 37
   Posted 2/10/2009 8:34 AM (GMT -7)   
What I'm going through now, I would not wish on my worst enemy!  I'm off the Effexor for 3 weeks, I'm on Prozac for three weeks, and my anxiety is through the roof, and around the clock!  I don't know if it's withdrawals from Effexor or side effects of Prozac.  I begin taking Lexapro today as I wean-off Prozac.  Please tell me I'll get through this.  I need to know that this will pass and that I won't find myself in a psych ward.  I'm feeling total despair right now, I would greatly appreciate any positive feedback.
 
Hugs,
Karen

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/10/2009 8:49 AM (GMT -7)   

Karen,

You will get through this...............I promise.  I tried to go 72 hours without any Cymbalta and had a mini melt down on Sunday so I went back to the lowest dose every 48 hours for a bit.

Please keep telling yourself you will get through this.......

Remember Effexor is one tough drug to come off of for many people. You are not alone although I know that does not make it any easier for you.

My thoughts and prayers are with you.

Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


hekofaride
Regular Member


Date Joined Jan 2009
Total Posts : 37
   Posted 2/10/2009 8:55 AM (GMT -7)   

Thank you Kit, I needed to hear that.  What do you mean by meltdown?  My fear is that my body will not recover from this, I've never suffered from such bad anxiety (not even before I went on the Effexor).  Did your doctor tellyou how long the Cymbalta would stay in your system, even after your are off of it?  My doctor said three days and then I shouldn't feel any withdrawal symptoms, I'm beginning to think he has no clue!

It just makes it so much worse when you're going on no sleep, everything seems hopeless.

I will also be keeping you in my thoughts and prayers, and keep in mind, Cymbalta is not nearly as difficult to come off of as Effexor.

Hugs,

Karen


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 2/10/2009 9:03 AM (GMT -7)   
(((hekofaride))) No advice from me, but just wanted to send you some HUGS!!!
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/10/2009 12:43 PM (GMT -7)   
Karen I don't know much about this but I wanted to wish you good luck my friend :) We are here for you!
Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Today is the perfect day to set the wheels in motion for your recovery."
~J. Samuel Tipton~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 2/10/2009 12:53 PM (GMT -7)   
Hey! I have been on Prozac for years. I take the lowest dose of 20mg once a day. At first it was very difficult with the side effects. I remember lightheadedness/dizziness. My friend had been on Prozac for years and she's the one that talked me through it. I'm disappointed that you'll be weaning yourself off of it. You're so close to the side effects going away.

Everyone is different. But remember that you will feel some side effects from the Prozac and of course some from weaning yourself off of the Effexor.

Hang in there! We definitely know what you're going through.
Anxiety Disorder/Mitral Valve Prolapse
 
Prozac and Carvedilol


Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 6496
   Posted 2/10/2009 1:34 PM (GMT -7)   
Karen


Sorry to hear you are having a hard time at the moment and hope things start to improve for you soon. we are here to support you and I know you will get through this and we are here to help you do that.

Take care and keep us posted.

melbe
Regular Member


Date Joined Feb 2009
Total Posts : 77
   Posted 2/10/2009 7:11 PM (GMT -7)   

Karen,

I'm so sorry you are having a rough time.  I think we've all been there or somewhere similar at one time or another and you will get through it!  Don't forget that.  We are all here for you.  Are you feeling any better yet?


megie
Regular Member


Date Joined Apr 2008
Total Posts : 69
   Posted 2/10/2009 7:55 PM (GMT -7)   
hi karen , yes its tough coming off this . Cymbalta is close to effexer . i have been watching our dear kitt . I am also coming off Cymbalta , its the body zaps i cant stand . under dr care i went from 60 mg to 30 and piggyback with 20 mg of celexa . I had a few bad days with the zaps , well still have them but not as bad . be glad when this is over !! i dont post much but am here everyday . IMHO doctors should take this med for 6 months and then tell you what kind of withdrawal you will have !! Yea depression hurts , so does coming off this stuff . It will get better , i tell myself , right now i dont care about anything , so unlike me . All i wanted was " me " back . Take care megie
     You can only change what you can control , you can't change what you can't control .


Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2284
   Posted 2/10/2009 8:25 PM (GMT -7)   
Karen,
I have faith in you. It is super miserable in between anti-depressants when the one has stopped working before the next one kicks in, but you have done this before & you will make it through this time. Hang in there!

hugs & prayers,
frances
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:17 PM (GMT -7)
There are a total of 2,735,742 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151429 registered members. Please welcome our newest member, terrance.
262 Guest(s), 8 Registered Member(s) are currently online.  Details
terrance, Scaredy Cat, TitusNana, Sheeks175, joavila92, Sarakt, puppylover, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer